# SDR CALA2024111102824

- Difficulty date: November 8, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 86,133 hours, 10,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019, CABIN DOOR R2 EMER LT PWR PACK M33098 CAPACITY CHECK FAIL.  CABIN DOOR R2 EMER LT POWER PACK M33098 REPLACED AND CARRIED OUT INSTALLATION TEST RESULT NORMAL AS PER AMM 33-51-00.
